St John's wort (Hypericum perforatum) in major depression.

May 16, 2010 Full story: CiteULike 12

To insert individual citation into a bibliography in a word-processor, select your preferred citation style below and drag-and-drop it into the document.

Full Story
Constance

AOL

#1 May 16, 2010
I wonder if those studies could have been a tad biased? One would have to take into consideration who did the testing and what motivations they may have had to tweek the results.

The main objection seemed to be that St John's wort would interact with pharmaceutical drugs was a big red flag to me, because all pharmaceutical drugs have interactions with one another, not to mention frequent ghastly side effects of their own.
concerned

United States

#2 May 31, 2010
Constance wrote:
I wonder if those studies could have been a tad biased? One would have to take into consideration who did the testing and what motivations they may have had to tweek the results.
The main objection seemed to be that St John's wort would interact with pharmaceutical drugs was a big red flag to me, because all pharmaceutical drugs have interactions with one another, not to mention frequent ghastly side effects of their own.
I have a few questions, do you takest johns wort?
Constance

AOL

#3 May 31, 2010
concerned wrote:
<quoted text>
I have a few questions, do you takest johns wort?
I have taken St. Johns Wort, and have had no problems whatsoever. It's sure safer than any pharmaceutical antidepressant, and doesn't have the side effects. Someone thinking about taking St. Johns Wort should look for a good standardized brand from a quality company.

Please do more research online before going on anything.

God bless you,

Constance
cody

New Baltimore, MI

#4 Jun 4, 2010
So, this is a good thing to try out ?
What about Valarian ?? Like Valium ?
Does it work ??
Constance

AOL

#5 Jun 4, 2010
cody wrote:
So, this is a good thing to try out ?
What about Valarian ?? Like Valium ?
Does it work ??
Terri...this plan of yours will not work. LOL! Stop PANICKING~!!

Dang! Chris has you freaked out. Who's God? Chris, the devil or GOD?
concerned

United States

#6 Jun 5, 2010
Constance wrote:
<quoted text>
I have taken St. Johns Wort, and have had no problems whatsoever. It's sure safer than any pharmaceutical antidepressant, and doesn't have the side effects. Someone thinking about taking St. Johns Wort should look for a good standardized brand from a quality company.
Please do more research online before going on anything.
God bless you,
Constance
The reason I asked is because I read that if you take st. johns wort you are not supposed to eat sour cream or yogurt? is this true?
Constance

AOL

#7 Jun 5, 2010
concerned wrote:
<quoted text>
The reason I asked is because I read that if you take st. johns wort you are not supposed to eat sour cream or yogurt? is this true?
I've never heard of that..so I don't know. However, if you're concerned and want to take St Johns Wort, then just don't eat sour cream or yogurt.
concerned

United States

#8 Jun 5, 2010
Constance wrote:
<quoted text>
I've never heard of that..so I don't know. However, if you're concerned and want to take St Johns Wort, then just don't eat sour cream or yogurt.
I was doing some research on the internet and read about this. So do you eat sour cream and yougurt? I took St John's Wort many yrs. ago and it did help. I am going to start taking it soon, I am getting myself off of another Medication that when I reserched it said I should not mix it with St John's Wort. I just want something Natural that will help me SLEEP! Thank you.
Constance

AOL

#9 Jun 5, 2010
concerned wrote:
<quoted text>
I was doing some research on the internet and read about this. So do you eat sour cream and yougurt? I took St John's Wort many yrs. ago and it did help. I am going to start taking it soon, I am getting myself off of another Medication that when I reserched it said I should not mix it with St John's Wort. I just want something Natural that will help me SLEEP! Thank you.
There are many natural sleep aids..This is a pretty good link. It's good to get to know how your body reacts to dosage and interactions.
http://www.raysahelian.com/tryptophan.html
concerned

United States

#10 Jun 5, 2010
Constance wrote:
<quoted text>
There are many natural sleep aids..This is a pretty good link. It's good to get to know how your body reacts to dosage and interactions.
http://www.raysahelian.com/tryptophan.html
Thank You, I'll check it out.
Jaheem
#11 Sep 25, 2013
I have ordered 2 times from this website PILLSMEDSHOP. COM . I called yesterday the customer care and asked for a discount as i was about to order twice the regular amount.
Daniela

UK

#12 Jan 30, 2014
I've been on Effexor from http://goo.gl/TRCx1y only one week but am cautiously very optimistic. Prior to this I was on citalopram but still feeling very low and sleeping poorly, feeling like I needed to be in bed 12-16 hours a day. Now I am waking naturally after only 8 hours sleep and finding it much easier to concentrate at work. I can hardly believe it is working so quickly but I feel so much better. I've had no side effects.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

St. John's Discussions

Title Updated Last By Comments
Buffalo Diocese Announces More Parish Closings ... (Oct '07) 56 min Mike 59,120
Saint John hold special council meeting to solv... Dec 15 John 1
Community Calendar, Dec. 14-31 Dec 14 behind many scenes 1
Complaints about Subaru Dec 4 ivan0407 1
Her Christian journey Dec 3 RevKen 1
"Sanctuary" for Immigrants Comes Back to the Ba... Nov 25 Le Jimbo 1
Bike that crossed Canada stolen outside Toronto... Nov 24 eBay is PayPal 1
More from around the web

NFL Latest News

Updated 11:42 pm PST